Alert archive / Iowa / Tornado Warnings in 2014

Tornado Warning 44, NWS Des Moines, IA

June 30, 2014Marion County, Warren County, Iowa

NWS Des Moines, IA issued this tornado warning at Jun 30, 2014, 1:46 PM CDT for Marion County, Warren County, Iowa. It was in force for 29 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 1:46 PM CDT (18:46 UTC)
Expired
Jun 30, 2014, 2:15 PM CDT
In force
29 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Marion County, IA, Warren County, IA

The radar

The Des Moines radar (KDMX), 59 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 1:52 PM CDTHAIL 1.5Ackworth, IAPING PONG BALL SIZED HAIL FELL. DELAYED REPORT. TIME ESTIMATED FROM RADAR.
Jun 30, 1:53 PM CDTTSTM WND DMGSandyville, IAALL WINDOWS ON NORTH SIDE OF HOUSE DESTROYED. LIKELY WIND AND HAIL DAMAGE BOTH. TIME ESTIMATED FROM RADAR. NWSCHAT REPORT FROM EMA.
Jun 30, 1:53 PM CDTHAIL 2.75Sandyville, IADELAYED REPORT FROM EM VIA NWSCHAT. GOLFBALL TO BASEBALL SIZED HAIL.
Jun 30, 1:55 PM CDTTSTM WND DMGMilo, IALARGE TREE LIMBS AND POWER POLES DOWN. DELAYED REPORT. TIME ESTIMATED FROM RADAR.
Jun 30, 2:02 PM CDTTSTM WND GST 60Pleasantville, IASPOTTER MN402 ALSO NICKEL HAIL IN THIS GENERAL LOCATION VIA THE PHONE.
Jun 30, 2:13 PM CDTTSTM WND DMGPella, IALARGE LIMBS BLOWN DOWN. AT LEAST ONE HOME DAMAGED. DELAYED REPORT. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 4:06 AM CDTSevere Thunderstorm WatchSPC10 hr
Jun 30, 9:38 AM CDTTornado WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1426 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
2.3
Supercell composite
15.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WFUS53 KDMX 301846
TORDMX
IAC125-181-301915-
/O.NEW.KDMX.TO.W.0044.140630T1846Z-140630T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
146 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN WARREN COUNTY IN SOUTH CENTRAL IOWA...
  MARION COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 215 PM CDT
    
* AT 146 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES EAST OF INDIANOLA...MOVING EAST AT 50
  MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  INDIANOLA...PELLA...KNOXVILLE...PLEASANTVILLE...MELCHER-DALLAS...
  LAKE RED ROCK...KNOXVILLE RACEWAY...MILO...BUSSEY...HARVEY...
  HAMILTON...ACKWORTH...MARYSVILLE...SANDYVILLE...PELLA MUNICIPAL
  AIRPORT...OTTER CREEK COUNTY PARK...ELK ROCK STATE PARK AND
  KNOXVILLE MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4122 9361 4144 9348 4148 9288 4117 9288
TIME...MOT...LOC 1846Z 271DEG 45KT 4133 9342 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 30, 12:35 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 30, 12:35 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1235 PM CDT MON JUN 30 2014

.SYNOPSIS...
ISSUED AT 317 AM CDT MON JUN 30 2014

COLD FRONT FROM SERN MANITOBA INTO ERN CO WILL MOVE INTO IA THIS
MORNING AND PASS EAST OF THE STATE TONIGHT. A SECONDARY COLD FRONT
WILL SWEEP SOUTHEAST ACROSS IA ON TUE. COOL HIGH PRESSURE WILL
SETTLE IN FOR THE MIDDLE AND END OF THE WEEK.

&&

.SHORT TERM /TODAY/...
ISSUED AT 317 AM CDT MON JUN 30 2014

A DYNAMIC WEATHER SITUATION WITH A COOL SEASON STRENGTH LOW
PRESSURE OVER SRN CANADA IN A SUMMER ATMOSPHERE. CONVECTION IS
ONGOING WITH THE MAIN HEAVY RAIN THREAT MOVING INTO WESTERN IA
THIS MORNING AND PROGRESSING ACROSS THE STATE DURING THE DAY. HAVE
EXTENDED THE FFA THROUGH THE DAY TODAY WITH FFG VALUES QUITE LOW.
EXPECT TO SEE WIDESPREAD 1 TO 2.5 INCH RAINFALL AMOUNTS WITH LOCAL
REPORTS OF UP TO 6 INCHES. PWAT VALUES INCREASE TO 2 TO 2.5
INCHES...ABOUT 3+ SIGMA ABOVE NORMAL. SEVERE THREAT WILL EXIST
ACROSS THE ENTIRE CWA WITH THE GREATEST THREAT ACROSS THE SOUTH
CLOSER TO THE INSTABILITY AND WHERE CONVECTION MAY BE MORE
SURFACE BASED BY MID DAY.

.LONG TERM /TONIGHT THROUGH SUNDAY/...
ISSUED AT 317 AM CDT MON JUN 30 2014

LINGERING THUNDERSTORMS IN THE SOUTHEAST THIS EVENING WILL EXIT
THE CWA BEFORE MIDNIGHT. THAT WILL BE THE END OF THE SEVERE THREAT
FOR A WHILE. THE SECONDARY COLD FRONT IS COMING THROUGH WITH
LIMITED INSTABILITY AND EXPECT THAT TO BE MOSTLY SHOWERS WITH
ISOLATED NON-SEVERE THUNDERSTORMS. VERY COOL WEATHER FOR THE
MIDDLE OF THE WEEK WITH HIGHS ON WEDNESDAY APPROACHING RECORD COOL
MAXES FOR THE DATE. A WARM UP IS ON TAP FOR THE REST OF THE WEEK.
WILL SEE THE PATTERN BECOME MORE ACTIVE HEADING INTO THE WEEKEND
AS THE WARMER AIR MOVES IN AND THE UPPER RIDGE MOVES CLOSER. WILL
KEEP AN EYE ON THE POTENTIAL FOR DEVELOPMENT OF "ARTHUR" ALONG THE
EAST COAST. A DEEPER STORM MAY DELAY THE EASTWARD PROGRESSION OF
THE PATTERN BY A DAY OR SO.

&&

.AVIATION...30/18Z
ISSUED AT 1235 PM CDT MON JUN 30 2014

A FAIRLY STRONG COLD FRONT IN NW IA ASSOCIATED WITH A STRONG LOW
PRESSURE SYSTEM IN CANADA WITH SWEEP THE TAF LOCATIONS THROUGH 00Z.
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WIND HAVE DEVELOPED ALONG
AND AHEAD OF THE BOUNDARY AND WILL MOVE ACROSS TAF LOCATIONS THROUGH
02Z.  THE LARGEST HAIL AND STRONGEST WIND WILL AFFECT KALO...KDSM
AND KOTM TAF LOCATIONS.  AFTER A BREAK IN THE CIGS...LOW CLOUDS WILL
DEVELOP AFT 09Z AS A SECONDARY COLD FRONT PUSHES ACROSS TAF
LOCATIONS DURING THE DAY TUESDAY.  SHOWERS AND ISOLD TSRA ARE
POSSIBLE WITH THE SECONDARY FRONT THOUGH THOSE WILL BE WEAK. SFC
FLOW WILL BECOME NW BEHIND THE FIRST FRONT AND INCREASE THROUGH
TUESDAY MORNING TO 15G25KTS.

&&

.HYDROLOGY...
ISSUED AT 317 AM CDT MON JUN 30 2014

RAINFALL FROM LAST NIGHT HAS ADDED MORE TO THE POTENTIAL FOR
FLOODING. EXPECTING TO SEE SIGNIFICANT RAINFALL OVER MUCH OF IA
TODAY. WITH FFG VALUES VERY LOW...IT WILL NOT TAKE MUCH TO CAUSE
FLASH FLOODING. LOCALIZED PONDING WILL COME WITH ANY HEAVY SHOWER
AT THIS POINT...WITH FLASH FLOODING LIKELY WITH REPEATED
THUNDERSTORMS IN ANY ONE AREA. THE ADDITIONAL RAIN WILL LIKELY
CAUSE FURTHER RISES ON THE MAINSTEM RIVERS OVER THE NEXT SEVERAL
DAYS AS WELL. RAINFALL AMOUNTS AFTER TODAY WILL BE VERY LIGHT. THE
THREAT OF ADDITIONAL FLOODING WILL BE PAST BY THIS EVENING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR ADAIR-ADAMS-
APPANOOSE-AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-
CASS-CERRO GORDO-CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-FRANKLIN-
GREENE-GRUNDY-GUTHRIE-HAMILTON-HARDIN-HUMBOLDT-JASPER-LUCAS-
MADISON-MAHASKA-MARION-MARSHALL-MONROE-POCAHONTAS-POLK-POWESHIEK-
RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE-
WEBSTER-WRIGHT.

&&

SYNOPSIS...MS JUN 14
SHORT TERM...MS JUN 14
LONG TERM...MS JUN 14
AVIATION...FAB
HYDROLOGY...MS JUN 14
Hazardous weather outlook, Jun 30, 10:47 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1047 AM CDT MON JUN 30 2014

IAZ017-023>028-033>039-044>047-050-057>059-062-070>075-081>085-
092>097-011600-
CERRO GORDO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-
CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-
CARROLL-GREENE-BOONE-TAMA-AUDUBON-GUTHRIE-DALLAS-POWESHIEK-CASS-
ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
1047 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY SOUTH OF HIGHWAY 20.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS EFFECT FOR TODAY. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

SEVERAL ROUNDS OF THUNDERSTORMS WILL OCCUR TODAY AND INTO EARLY
EVENING EAST OF A LINE FROM WATERLOO TO CHARITON. SOME STORMS WILL
BE SEVERE WITH VERY LARGE HAIL UP TO 4 INCHES...DAMAGING WIND OVER
70 MPH AND A FEW TORNADOES. HEAVY RAINFALL IS ALSO LIKELY WITH
THE STORMS. RAINFALL AMOUNTS UP TO 2.5 INCHES WITH LOCAL AMOUNTS
UP TO 5 INCHES IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY.
ADDITIONAL THUNDERSTORMS ARE FORECAST FRIDAY NIGHT AND CONTINUE
OFF AND ON THROUGH THE WEEKEND. THE SEVERE THREAT WILL BE BETTER
ASSESSED IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND INTO THE EARLY EVENING
FAR EAST.

IAZ005>007-015-016-011600-
KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-
1047 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF NORTH CENTRAL
IOWA MAINLY NORTH OF HIGHWAY 20.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TODAY. SOME OF THE
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. AN ISOLATED
TORNADO IS POSSIBLE. HEAVY RAINFALL IS ALSO LIKELY WITH RAINFALL
OF 1 TO 2 INCHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE AT TIMES FROM FRIDAY NIGHT
THROUGH THE WEEKEND. THE SEVERE POTENTIAL WILL BE BETTER ASSESSED
IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

IAZ004-011600-
EMMET-
1047 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF NORTH CENTRAL
IOWA MAINLY NORTH OF HIGHWAY 20.

.DAY ONE...TODAY AND TONIGHT

FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE DES MOINES
RIVER AND WEST FORK OF THE DES MOINES RIVER BASINS...PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TODAY. SOME OF THE
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. AN ISOLATED
TORNADO IS POSSIBLE. HEAVY RAINFALL IS ALSO LIKELY WITH RAINFALL
OF 1 TO 2 INCHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY.
ADDITIONAL THUNDERSTORMS ARE FORECAST FRIDAY NIGHT AND CONTINUE
OFF AND ON THROUGH THE WEEKEND. THE SEVERE THREAT WILL BE BETTER
ASSESSED IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

IAZ048-049-060-061-086-011600-
STORY-MARSHALL-POLK-JASPER-WAPELLO-
1047 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS EFFECT FOR TODAY. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

IN ADDITION...FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE DES MOINES
RIVER...WEST FORK OF THE DES MOINES RIVER AND CEDAR RIVER BASINS
...PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

SEVERAL ROUNDS OF THUNDERSTORMS WILL OCCUR TODAY AND INTO EARLY
EVENING EAST OF A LINE FROM WATERLOO TO CHARITON. SOME STORMS WILL
BE SEVERE WITH VERY LARGE HAIL UP TO 4 INCHES...DAMAGING WIND OVER
70 MPH AND A FEW TORNADOES. HEAVY RAINFALL IS ALSO LIKELY WITH
THE STORMS. RAINFALL AMOUNTS UP TO 2.5 INCHES WITH LOCAL AMOUNTS
UP TO 5 INCHES IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY.
ADDITIONAL THUNDERSTORMS ARE FORECAST FRIDAY NIGHT AND CONTINUE
OFF AND ON THROUGH THE WEEKEND. THE SEVERE THREAT WILL BE BETTER
ASSESSED IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND INTO THE EARLY EVENING
FAR EAST.

FAB

In the hours before

Local storm report, Jun 30, 1:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
130 PM CDT MON JUN 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND DMG     2 SSW RANDALL           42.21N 93.62W
06/30/2014                   HAMILTON           IA   STORM CHASER

            TREES SNAPPED OFF AT BASES AND LARGE LIMBS
            ACROSS US 69 HIGHWAY. SPOTTERNETWORK.ORG VIA
            NWSCHAT.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 30, 1:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
132 PM CDT MON JUN 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND GST     1 W CUMMING             41.48N 93.78W
06/30/2014  E70 MPH          WARREN             IA   STORM CHASER

            SPOTTERNETWORK.ORG VIA NWSCHAT.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 30, 1:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
137 PM CDT MON JUN 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     1 SE BEVINGTON          41.35N 93.78W
06/30/2014                   WARREN             IA   EMERGENCY MNGR

            SEMI-TRUCK BLOWN OVER ON I-35 AT THIS
            LOCATION.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 30, 1:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
138 PM CDT MON JUN 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FUNNEL CLOUD     MARTENSDALE             41.37N 93.74W
06/30/2014                   WARREN             IA   PUBLIC

            FUNNEL LASTED LESS THAN 1 MINUTE AND RECEDED
            INTO CLOUDS

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 30, 1:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
141 PM CDT MON JUN 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     TSTM WND GST     1 WSW INDIANOLA         41.36N 93.58W
06/30/2014  E60 MPH          WARREN             IA   FIRE DEPT/RESCUE

            ESTIMATED 60 MPH WIND, HEAVY RAIN AND SMALL
            LIMBS DOWN. INDIANOLA FD VIA MICRN.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 30, 1:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
143 PM CDT MON JUN 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     MARTENSDALE             41.37N 93.74W
06/30/2014                   WARREN             IA   EMERGENCY MNGR

            POWERLINES DOWN ON HIGHWAY 28 JUST NORTH OF
            MARTENSDALE AND TREE LIMBS DOWN ON HOUSE IN
            MARTENSDALE. EM REPORT VIA NWSCHAT.

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:02 PM CDTTornado WarningDMXHamilton, Webster43 min
Jun 29, 7:29 PM CDTSevere Thunderstorm WarningDMXButler, Franklin46 min
Jun 29, 7:32 PM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 39 more22 hr
Jun 29, 7:34 PM CDTSevere Thunderstorm WarningDMXCalhoun, Greene, Webster41 min
Jun 29, 7:36 PM CDTTornado Warning Tornado observedDMXHamilton, Hardin39 min
Jun 29, 7:37 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene53 min
Jun 29, 7:59 PM CDTSevere Thunderstorm WarningDMXBremer, Butler17 min
Jun 29, 8:08 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin52 min
Jun 29, 8:15 PM CDTTornado WarningDMXGrundy, Hardin30 min
Jun 29, 8:24 PM CDTFlash Flood WarningDMXHamilton, Hardin6 hr
Jun 29, 8:41 PM CDTTornado WarningDMXBlack Hawk, Tama34 min
Jun 29, 8:43 PM CDTTornado WarningDMXGrundy, Tama32 min
Jun 29, 8:44 PM CDTFlash Flood WarningDMXBlack Hawk, Grundy, Hardin, Tama6 hr
Jun 29, 8:46 PM CDTRiver Flood WarningDMXWebster3 days
Jun 29, 8:49 PM CDTSevere Thunderstorm WarningDMXRinggold, Taylor, Union41 min
Jun 29, 9:08 PM CDTRiver Flood WarningDMXMarshall5 days
Jun 29, 9:11 PM CDTTornado Warning Tornado observedDMXBlack Hawk, Tama34 min
Jun 29, 9:22 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren38 min
Jun 29, 9:47 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Warren43 min
Jun 29, 10:44 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene46 min
Jun 29, 11:02 PM CDTSpecial Weather StatementDMXJasper, Mahaska, Poweshiek58 min
Jun 30, 2:30 AM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Sac60 min
Jun 30, 2:42 AM CDTAreal Flood WarningDMXBlack Hawk, Tama6 hr
Jun 30, 3:34 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Webster41 min
Jun 30, 4:03 AM CDTRiver Flood WarningDMXPolk, Story63 hr
Jun 30, 4:03 AM CDTRiver Flood WarningDMXJasper, Marion, Polk5 days
Jun 30, 4:03 AM CDTRiver Flood WarningDMXPolk7 days
Jun 30, 4:03 AM CDTRiver Flood WarningDMXDavis, Wapello3 days
Jun 30, 4:08 AM CDTSevere Thunderstorm WarningDMXBoone, Greene, Hamilton, Story, Webster52 min
Jun 30, 4:15 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Winnebago, Worth45 min
Jun 30, 4:23 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Webster41 min
Jun 30, 6:09 AM CDTFlash Flood WarningDMXCalhoun, Sac10 hr
Jun 30, 9:00 AM CDTSevere Thunderstorm WarningDMXAudubon, Cass30 min
Jun 30, 9:12 AM CDTSevere Thunderstorm WarningDMXSac48 min
Jun 30, 9:29 AM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie46 min
Jun 30, 9:37 AM CDTSevere Thunderstorm WarningDMXCalhoun, Sac38 min
Jun 30, 10:09 AM CDTSevere Thunderstorm WarningDMXCalhoun, Webster51 min
Jun 30, 10:13 AM CDTSevere Thunderstorm WarningDMXAudubon, Dallas, Guthrie42 min
Jun 30, 10:13 AM CDTSevere Thunderstorm WarningDMXCrawford, Sac47 min
Jun 30, 10:50 AM CDTSevere Thunderstorm WarningDMXCalhoun, Humboldt, Pocahontas, Webster40 min
Jun 30, 10:55 AM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright38 min
Jun 30, 10:57 AM CDTSpecial Weather StatementDMXBoone63 min
Jun 30, 10:59 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Greene, Sac46 min
Jun 30, 11:06 AM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac54 min
Jun 30, 11:11 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler50 hr
Jun 30, 11:15 AM CDTRiver Flood WarningDMXBlack Hawk5 days
Jun 30, 11:18 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler3 days
Jun 30, 11:20 AM CDTRiver Flood WarningDMXBlack Hawk, Butler3 days
Jun 30, 11:23 AM CDTRiver Flood WarningDMXStory69 hr
Jun 30, 11:24 AM CDTSevere Thunderstorm WarningDMXBoone, Greene51 min
Jun 30, 11:36 AM CDTSevere Thunderstorm WarningDMXBoone, Calhoun, Carroll, Greene, Hamilton, Webster39 min
Jun 30, 11:42 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Greene, Pocahontas, Sac48 min
Jun 30, 11:44 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster4 days
Jun 30, 11:48 AM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie42 min
Jun 30, 11:50 AM CDTSevere Thunderstorm WarningDMXFranklin, Wright24 min
Jun 30, 12:04 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie41 min
Jun 30, 12:07 PM CDTRiver Flood WarningDMXPolk8 days
Jun 30, 12:12 PM CDTFlash Flood WarningDMXAudubon6 hr
Jun 30, 12:12 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Hardin, Story, Webster48 min
Jun 30, 12:37 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison53 min
Jun 30, 12:44 PM CDTTornado WarningDMXAdair, Dallas, Guthrie, Madison31 min
Jun 30, 12:49 PM CDTFlash Flood WarningDMXBoone, Hamilton, Story, Webster6 hr
Jun 30, 12:56 PM CDTTornado WarningDMXMarshall, Story34 min
Jun 30, 12:59 PM CDTSevere Thunderstorm WarningDMXGrundy, Hamilton, Hardin, Marshall, Story46 min
Jun 30, 1:10 PM CDTSpecial Weather StatementDMXPolk65 min
Jun 30, 1:10 PM CDTSevere Thunderstorm WarningDMXJasper, Polk50 min
Jun 30, 1:16 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Marion, Polk, Warren59 min
Jun 30, 1:25 PM CDTFlash Flood WarningDMXDallas, Polk6 hr
Jun 30, 1:29 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Hardin, Marshall, Tama46 min
Jun 30, 1:38 PM CDTFlash Flood WarningDMXGrundy, Hardin, Marshall, Story, Tama6 hr
Jun 30, 1:46 PM CDTFlash Flood WarningDMXAdair, Dallas, Guthrie6 hr
Jun 30, 1:50 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek40 min
Jun 30, 2:00 PM CDTFlash Flood WarningDMXBlack Hawk, Tama6 hr
Jun 30, 2:00 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama45 min
Jun 30, 2:03 PM CDTTornado WarningDMXBlack Hawk, Tama27 min
Jun 30, 2:06 PM CDTSpecial Weather StatementDMXMahaska, Marion69 min
Jun 30, 2:12 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek, Warren63 min
Jun 30, 2:12 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama34 min
Jun 30, 2:17 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Warren28 min
Jun 30, 2:24 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer21 min

Nearby

Tornado Warnings in Iowa, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.